# SDR P2EA00212

- Difficulty date: July 11, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

MCI - FLT 589 - EMERGENCY DECLARED, NR 1 ENGINE SHUT DOWN 5 MINUTES BEFORE LANDING, AIRCRAFT RETURNED TO MCI, LANDING UNEVENTFUL.  LOST THROTTLE CONTROL NR 1 ENGINE:  EPR 2.09, N1 91 PERCENT, EGT 450, N2 91 PERCENT, AND FUEL FLOW NORMAL.  FOUND LOOSE HARDWARE FROM THROTTLE TELEFLEX CABLE IN COWLING.  REPLACED NUT ON TELEFLEX CABLE PER MM 76-11-81, OPERATIONAL CHECK NORMAL PER MM 71-09-100.  (X)
